# SDR 95ZZZX3527

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202GW
- Make and model: Beech E18S
- Aircraft serial: BA321
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 110012
- Condition: Cap Failed
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, A THUMP WAS HEARD ACCOMPANIED BY BUMPING.  PILOT IMMEDIATELY LIFTED OFF.  PILOT FLEW AROUND FOR ABOUT 3 HOURS TO BURN OFF FUEL AND THEN RETURNED.  AFTER UNEVENTFUL LANDING (TIRE STILL HOLDING PRESSURE), FOUND CENTER SECTION OF RETREAD CAP HAD PEALED OFF.  THE ORIGINAL RUBBER UNDERNEATH WAS SMOOTHER THAN THAT ALONG SIDES AS THOUGH IT WAS NOT SCUFFED ENOUGH SINCE ITS INSTALLATION.  ONE PILOT REPORTED THE TIRE AS VERY OUT OF BALANCE ON MULTIPLE OCCASIONS.
